Agora, Elona

Quantitative methods

PhD: Universidad de Barcelona


Elona Agora earned her PhD from the Universidad de Barcelona, where she also taught. Her research field, on which she has published ten articles in collaboration with researchers from Spain, Argentina, Greece, France and Norway, is Harmonic Analysis. She has also participated in several regional, national and international research projects.

She has done research stays in different centers and universities and taken part as a guest speaker in conferences and seminars worldwide. She has also participated in the organization of seminars, congresses and workshops.

Research IDs:


Scopus ID:




PhD, Universidad de Barcelona (2012).

Master in Advanced and Professional Mathematics, Universidad de Barcelona (2007).

Bachelor Degree in Mathematics, Aristotle University of Thessaloniki (2005).

Research Interests

Harmonic analysis and its applications. Weighted inequalities. Lorentz spaces. Extrapolation. Fourier analysis. Sampling and interpolation of signals. 


Researcher, CONICET, Argentina, 2017-2022.

Postdoctoral positions: CONICET (2013-2015, 2015-2017), University of Crete, Greece, 2015.

Predoctoral position FPU, Universidad de Barcelona, 2007-2012.

Publications in Scientific Journals

Agora, Elona; Antezana, Jorge; Baena, Sergi; Carro, María J: “From weak-type weighted inequality to pointwise estimate for the decreasing rearrangement”, Journal of Geometric Analysis, 32 (2), Art. 56, 2022.

Agora, Elona; Antezana, Jorge; Kolountzakis, Mihail N: “Tiling functions and Gabor orthonormal basis”, Applied and Computational Harmonic Analysis, 48(1), 96–122, 2020.

Agora, Elona; Antezana, Jorge; Cabrelli; Carlos; Matei, Basarab: “Existence of quasicrystals and universal stable sampling and interpolation in LCA groups”, Transactions of the American Mathematical Society, 372(7), 4647–4674, 2019.

Agora, Elona; Antezana, Jorge; Cabrelli, Carlos: “Multi-tiling sets, Riesz bases, and sampling near the critical density in LCA groups”, Advances in Mathematics, 285, 454 -477, 2015.

Agora, Elona; Carro, María J; Soria, Javier: “Boundedness of the Hilbert transform on weighted Lorentz spaces”, Journal of Mathematical Analysis and Applications, 395(1), 218-229, 2012.

Other Faculty